RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 5  


Analytic continuation of a Dirichlet series
S. A. Zakharov
625
Some locally nilpotent rings and their adjoined groups
V. M. Levchuk
631
A conjecture on the number of characters in a $p$-block
P. G. Gres'
642
Systems of orthogonal polynomials explicitly represented by the Jacobi polynomials
V. M. Badkov
650
Behavior of the sum of a Dirichlet series in halfstrips
A. M. Gaisin
660
Absolutely representing families
Yu. F. Korobeinik
670
A method for the asymptotic expansion of Cauchy-type integrals
V. V. Varlamov
681
Degeneracy domain of a nonlinearity in the Hamilton–Jacobi–Bellman equation with constant coefficients
N. V. Krylov, G. V. Nosovskii, M. V. Safonov
685
Necessary optimality conditions in systems with lags and phase constraints
M. D. Mardanov
691
Attracting sets and systems without uniqueness
S. Yu. Pilyugin
703
Character of propagation of disturbances in the Cauchy problem for quasilinear first-order equations
Yu. G. Rykov
712
Computable numberings to which noncomputable numberings are positively reducible
A. N. Degtev
723
Disjunctive property of superintuitionist and modal logics
M. V. Zakharyaschev
729
Estimation of the rate of convergence to the normal law of truncated linear combinations of order statistics
N. V. Gribkova
739
Some remarks on sums of dependent components
L. V. Kir'yanova, V. I. Rotar'
747
Precise values of turan numbers
A. F. Sidorenko
751
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019